# SDR 97ZZZX626

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57368
- Make and model: Piper PA-34-200
- Aircraft serial: 347450054
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 9515327
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL LINE, PN 95153-27 (LEFT) AND DASH 28 (RIGHT) CHAFED 90 PERCENT THROUGH BY CABIN HEAT DUCT, PN 63633-91, IN AFT NACELLE.  INSPECTION OF THIS AREA REQUIRES REMOVING AFT NACELLE TOP PANEL, STANDING ON WING, AND USING MIRROR TO EXAMINE AFT OUTBOARD CORNER WHERE MAIN FUEL LINE PASSES UNDER CABIN HEAT DUCT.  SUBMITTER SUGGESTS EVERY SENECA I AFTER 1972 WILL HAVE THIS PROBLEM.  SOLUTION:  BEND FUEL LINE AWAY FROM DUCT, INSPECT AND PROTECT.
